Shroud of Turin 2025 International Shroud Conference & Symposium

EXAMINE THE SHROUD - ACADEMIC SCHEDULE (FULL CONFERENCE)

July 30 - August 3, 2025 - Augustine Institute, St. Louis Missouri, USA

(Tentative Schedule: Subject to Change)

			Wednesday, July 30, 2025 - Academic Sessions	
Tin	ne	Wednesday Evening	Reception	Room
5:00	PM	5:00 - 7:00	Dinner (Full Conference Attendees)	Dining Room
7:00	PM	7:00 - 9:00	Welcome Reception (Full Conference Attendees)	Tolle Lege

			Thursday, July 31, 2025 - Academic Sessions	
Time		Day 1	Presentation Title	Room
6:00	AM	6:00 - 8:00	Breakfast, Gathering Time, Coffee	Dining Room
7:30	AM	Joe Marino (MC)	Welcome, safety, overview	St. John the Baptist
8:00	AM	Jack Markwardt 1	Markwardt: 1) Sindonology: A Retrospective Examination of the Study of the Shroud of Turin	St. John the Baptist
9:00	AM	Dr. Jeremiah Johnston	Johnston: (Academic): As New Testament Scholar Reflects on the correspondence of the Shroud with the earliest sources for Jesus's resurrection.	St. John the Baptist
10:00	AM	Giulio Fanti 1	Fanti: 1:)Novelties about the Holy Shroud of Jesus Christ in Turin	St. John the Baptist
11:00	AM	Dr. Kelly Kearse	Kearse: Bloodstains on the Shroud of Turin: Part 1 & 2	St. John the Baptist
NOON	PM	Noon - 12:30	Optional: Mass	Chapel
NOON	PM	Noon - 1:00	Lunch - 1 Hour	Dining Room
1:00	PM	Jack Markwardt 2	Markwardt: 2) Provenance and Providence: The Sindon of Jerusalem, Constantinople, and Lirey	St. John the Baptist
2:00	PM	Guy Powell	Powell: Tracing the Origins: The Evidence for Influence of the Shroud of Turin on Medieval Christian Art	St. John the Baptist
3:00	PM	Jorge Almenar	Almenar: THE SOUDARION OF OVIEDO (SPAIN): its reality and historical trajectory	St. John the Baptist
4:00	PM	Pam Moon	Moon: The Folding and Blood Flow patterns on the Shroud of Turin; Their Historical, Medical and Spiritual Significance	
5:00	PM	Dr. John Jackson 1 hr	TBD - radiocarbon aging	St. John the Baptist
6:00	PM	Dinner	Dinner - 1 Hour	Dining Room
7:00	PM	Dr. Cheryl White & Fr. Peter Mangum	White/Fr. Mangum: Devotion: The House of Savoy and the Mirror of the Gospels	St. John the Baptist
8:00	PM	Agnostic Panel	Marino, Jeremiah J., Mark Niyr, Mark Antonacci, Rob Schneider? M/C = Guy	St. John the Baptist

Friday, August 1, 2025 - Academic Sessions				
Tim	e	Day 2	Presentation Title	Room
6:00	AM	6:00 - 8:00	Breakfast, Gathering Time, Coffee	Dining Room
8:00	AM	Tristan Casabianca 1	Casabianca: Historiography	St. John the Baptist
9:00	AM	Giulio Fanti 2/Teddi Pappas?	Fanti: 2) Holy Shroud: Corona Discharge to explain the unique condition of the body image wrapping	St. John the Baptist
10:00	AM	Bill Lauto	Lauto: Coinciding Historial Environmental Climate, Geological, and Celestial Data With Gospel Writings	St. John the Baptist
11:00	AM	Teddi Pappas	Pappas: Follow the Evidence: The Turin Shroud's Ultimate Confirmation of Jesus of Nazareth's Divinity	St. John the Baptist
NOON	PM	12:00 - 12:30	Optional: Mass	Chapel
NOON	PM	Noon - 1:00	Lunch 1 Hour	Dining Room
1:00	PM	Tristan Casabianca 2	Casabianca: C14	St. John the Baptist
2:00	PM	Mark Niyr	Niyr: Jewish Perspectives With the Shroud of Turin	St. John the Baptist
3:00	PM	Massimo Paris	Paris: The Holy Shroud, the Centrality of Christ, and the contemplation of God.	St. John the Baptist
4:00	PM	Rebecca Jackson	TBD	St. John the Baptist
5:00	PM	Prof. Alessandro Malantrucco	Malantrucco: 1) The experience of Jesus' death according to the Gospels and the Shroud	St. John the Baptist
6:00	PM	6:00 - 7:00	Dinner - 1 Hour	Dinning Room
7:00	PM	Dr. Keith Propp	TBD (Dr. Propp is working with Dr. Jackson on topics)	St. John the Baptist
8:00	PM	Giuseppe Nardoni	Nardoni: Quantistic Physic Key Factor to Validate the Holy Shroud Image as the Sign of Jesus From the Tomb	St. John the Baptist

			Saturday, August 2, 2025 - Academic Sessions	
Time		Day 3	Presentation Title	Room
6:00	AM	6:00 - 8:00	Breakfast, Gathering Time, Coffee	Dining Room
8:00	AM	Russ Breault	Breault: Seven Secrets of the Sacred Shroud	St. John the Baptist
9:00	AM	Mark Antonacci	TBD	St. John the Baptist
10:00	AM	Dr. Tom McAvoy	McAvoy: Artificial Intelligence (AI) Analysis of the Ultraviolet Fluorescence of the Shroud of Turin	St. John the Baptist
11:00	AM	Bob Rucker	Rucker: The VCRB Hypothesis to Explain the Image Formation and Carbon Dating	St. John the Baptist
NOON	PM	Noon - 1:00	Lunch - Hour	Dining Room
1:00	PM	Alfonso Hermosilla 2	Hermosilla 2: Result of the Anthropological and Criminal Investigation of the Soudarion of Oviedo and The Shroud of Turin	St. John the Baptist
2:00	PM	Prof. Alessandro Malantrucco	Malantrucco: 2) Complexity and transdisciplinarity: an app to manage Shroud data	St. John the Baptist
3:00	PM	Cesar Barta	Barta: 1) The Sudarium of Oviedo and coincidences with the Shroud OR 2) Was the Shroud irradiated with neutrons?	St. John the Baptist
4:00	PM	Dr. Pedro Peinado	Peinado: 1) Mathematical correlation of potentially duplicated surfaces in Turin Shroud and Oviedo Soudarion OR 2) Three- dimensional modeling of punctiform wounds in Oviedo Soudarion and their complementary ones in the Turin Shroud	St. John the Baptist

5:00	PM	Larry Stalley	Stalley: Can I Get a Witness? The Image on the Shroud as "The Testimony that God Testified Concerning His Son" - 1st John 5:4- 13	St. John the Baptist
6:00	PM	6:00 - 7:00	Dinner - 1 Hour	Dining Room
7:00	PM	Fr. Andrew Dalton	Tribute to Barrie + Talk	St. John the Baptist
8:00	PM	Academic Q&A	Ask the Experts - Panel	St. John the Baptist

			Sunday, August 3, 2025 - Academic Sessions	
Time		Day 4	Presentation Title	Room
6:00	AM	6:00 - 8:00	Breakfast Gathering Time, Coffee	Dining Room
TBD	AM	TBD	Mass	Chapel
8:00	AM	Alfonso Hermosilla 1	Hermosilla 1: New Findings on the Shroud of Turin Using Legal and Forensic Medicine	St. John the Baptist
9:00	AM	Dr. Fred Baltz	Baltz: What did Peter and the Beloved Disciple See in the Tomb?	St. John the Baptist
10:00	AM	Dr. Gilbert Lavoie	Lavoie: A Medical and Scriptural Study of the Shroud of Turin: What does this all mean?	St. John the Baptist
11:00	AM	Committee	Closing	
NOON	PM	TBD	Lunch TBD	Dining Room